Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 86.

Das, Sumit R. ; Murthy, Ganpathy (2010) Compact z=2 electrodynamics in 2+1 dimensions: confinement with gapless modes Physical Review Letters, 104 (18). 181601_1-181601_4. ISSN 0031-9007

Das, Sumit R. ; Mandal, Gautam (2009) Microstate dependence of scattering from the D1-D5 system Journal of High Energy Physics, 2009 (4). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Murthy, Ganpathy (2009) CPN-1 models at a lifshitz point Physical Review D, 80 (6). 065006_1-065006_7. ISSN 0556-2821

Awad, Adel ; Das, Sumit R. ; Nampuri, Suresh ; Narayan, K. ; Trivedi, Sandip P. (2009) Gauge theories with time dependent couplings and their cosmological duals Physical Review D, 79 (4). 046004_1-046004_25. ISSN 0556-2821

Awad, Adel ; Das, Sumit R. ; Ghosh, Archisman ; Oh, Jae-Hyuk ; Trivedi, Sandip P. (2009) Slowly varying dilaton cosmologies and their field theory duals Physical Review D, 80 (12). 126011_1-126011_24. ISSN 0556-2821

Awad, Adel ; Das, Sumit R. ; Narayan, K. ; Trivedi, Sandip P. (2008) Gauge theory duals of cosmological backgrounds and their energy momentum tensors Physical Review D, 77 (4). 046008_1-046008_9. ISSN 0556-2821

Das, Sumit R. ; Michelson, Jeremy ; Narayan, K. ; Trivedi, Sandip P. (2007) Cosmologies with null singularities and their gauge theory duals Physical Review D, 75 (2). 026002_1-026002_22. ISSN 0556-2821

Das, Sumit R. (2007) Holography and cosmological singularities International Journal of Modern Physics A, 22 (31). pp. 5638-5655. ISSN 0217-751X

Das, Sumit R. ; Santos, Luiz H. (2007) Open string descriptions of spacelike singularities in two dimensional string theory Physical Review D, 75 (12). 126001_1-126001_12. ISSN 0556-2821

Das, Sumit R. ; Giusto, Stefano ; Mathur, Samir D. ; Srivastava, Yogesh ; Wu, Xinkai ; Zhou, Chengang (2006) Branes wrapping black holes Nuclear Physics B, 733 (3). pp. 297-333. ISSN 0550-3213

Das, Sumit R. ; Michelson, Jeremy (2006) Matrix membrane big bangs and D-brane production Physical Review D, 73 (12). 126006_1-126006_9. ISSN 0556-2821

Das, Sumit R. (2006) Singularities and gauge-gravity duality International Journal of Modern Physics A, 23 (14-15). pp. 2201-2210. ISSN 0217-751X

Das, Sumit R. ; Michelson, Jeremy ; Narayan, K. ; Trivedi, Sandip P. (2006) Time-dependent cosmologies and their duals Physical Review D, 74 (2). 026002_1-026002_7. ISSN 0556-2821

Das, Sumit R. ; Michelson, Jeremy (2005) PP wave big bangs: matrix strings and shrinking fuzzy spheres Physical Review D, 72 (8). 086005_1-086005_15. ISSN 0556-2821

Das, Sumit R. ; Karczmarek, Joanna L. (2005) Spacelike boundaries from the c=1 matrix model Physical Review D, 71 (8). 086006_1-086006_11. ISSN 0556-2821

Das, Sumit R. (2005) Time-dependent 2D spacetimes from matrices Modern Physics Letters A, 20 (28). pp. 2101-2118. ISSN 0217-7323

Das, Sumit R. ; Gomez, Cesar (2004) Open-closed duality and double scaling Journal of High Energy Physics, 2004 (10). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Michelson, Jeremy ; Shapere, Alfred D. (2004) Fuzzy spheres in pp wave matrix string theory Physical Review D, 70 (2). 026004_1-026004_27. ISSN 0556-2821

Das, Sumit R. ; Davis, Joshua L. ; Larsen, Finn ; Mukhopadhyay, Partha (2004) Particle production in matrix cosmology Physical Review D, 70 (4). 044017_1-044017_11. ISSN 0556-2821

Das, Sumit R. ; Gomez, Cesar (2002) Realizations of conformal and Heisenberg algebras in PP-wave-CFT correspondence Journal of High Energy Physics, 2002 (7). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Gomez, Cesar ; Rey, Soo-Jong (2002) Penrose limit, spontaneous symmetry breaking, and holography in a pp-wave background Physical Review D, 66 (4). 046002_1-046002_11. ISSN 0556-2821

Das, Sumit R. (2002) Thermality in de Sitter spacetime and holography Physical Review D, 66 (2). 025018_1-025018_11. ISSN 0556-2821

Das, Sumit R. ; Mukhi, Sunil ; Suryanarayana, Nemani V. (2001) Derivative corrections from noncommutativity Journal of High Energy Physics, 2001 (8). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Trivedi, Sandip P. (2001) Supergravity couplings to noncommutative branes open wilson lines and generalised star products Journal of High Energy Physics, 2001 (2). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Jevicki, Antal ; Mathur, Samir D. (2001) Giant gravitons, Bogomol'nyi-Prasad-Sommerfield bounds, and noncommutativity Physical Review D, 63 (4). 044001_1-044001_7. ISSN 0556-2821

Das, Sumit R. ; Zelnikov, Andrei (2001) Unruh radiation, holography, and boundary cosmology Physical Review D, 64 (10). 104001_1-104001_18. ISSN 0556-2821

Das, Sumit R. ; Rey, Soo-Jong (2000) Open wilson lines in noncommutative gauge theory and tomography of holographic dual supergravity Nuclear Physics B, 590 (3). pp. 453-470. ISSN 0550-3213

Das, Sumit R. ; Trivedi, Sandip P. ; Vaidya, Sachindeo (2000) Magnetic moments of branes and giant gravitons Journal of High Energy Physics, 2000 (10). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Mathur, Samir D. (2000) The quantum physics of black holes: results from string theory Annual Review of Nuclear and Particle Science, 50 . pp. 153-206. ISSN 0163-8998

Das, Sumit R. ; Ghosh, Bahniman (2000) A note on supergravity duals of noncommutative Yang-Mills theory Journal of High Energy Physics, 2000 (6). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Kalyana Rama, S. ; Trivedi, Sandip P. (2000) Supergravity with self-dual B fields and instantons in noncommutative gauge theory Journal of High Energy Physics, 2000 (3). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Jevicki, Antal ; Mathur, Samir D. (2000) Vibration modes of giant gravitons Physical Review D, 63 (2). 024013_1-024013_10. ISSN 0556-2821

Das, Sumit R. (1999) Holograms of branes in the bulk and acceleration terms in SYM effective action Journal of High Energy Physics, 1999 (6). No pp. given. ISSN 1126-6708

Das, Sumit R. (1999) Brane waves, Yang-Mills theories and causality Journal of High Energy Physics, 1999 (2). No pp. given. ISSN 1126-6708

Das, Sumit R. ; Mathur, Samir D. ; Ramadevi, P. (1999) Hawking radiation from four-dimensional Schwarzschild black holes in M theory Physical Review D, 59 (8). 084001_1-084001_4. ISSN 0556-2821

Das, Sumit R. ; Trivedi, Sandip P. (1998) Three brane action and the correspondence between N=4 Yang Mills theory and anti-de sitter space Physics Letters B, 445 (1-2). pp. 142-149. ISSN 0370-2693

Das, Sumit R. (1998) D-brane decay and hawking radiation Nuclear Physics B- Proceedings Supplements, 68 (1-3). pp. 119-127. ISSN 0920-5632

Das, Sumit R. ; Mathur, Samir D. ; Kalyana Rama, S. ; Ramadevi, P. (1998) Boosts, Schwarzschild black holes and absorption cross sections in M-theory Nuclear Physics B, 527 (1-2). pp. 187-204. ISSN 0550-3213

Das, Sumit R. (1997) Emission from parallel p-brane black holes Physics Letters B, 412 (3-4). pp. 259-264. ISSN 0370-2693

Das, Sumit R. (1997) Effectiveness of D-branes in the description of near-extremal black holes Physical Review D, 56 (6). pp. 3582-3590. ISSN 0556-2821

Das, Sumit R. ; Gibbons, Gary ; Mathur, Samir D. (1997) Universality of low energy absorption cross sections for black holes Physical Review Letters, 78 (3). pp. 417-419. ISSN 0031-9007

Das, Sumit R. ; Mathur, Samir D. (1996) Interactions involving D-branes Nuclear Physics B, 482 (1-2). pp. 153-172. ISSN 0550-3213

Das, Sumit R. ; Mathur, Samir D. (1996) Comparing decay rates for black holes and D-branes Nuclear Physics B, 478 (3). pp. 561-576. ISSN 0550-3213

Das, Sumit R. ; Mathur, Samir D. (1996) Excitations of D-strings, entropy and duality Physics Letters B, 375 (1-4). pp. 103-110. ISSN 0370-2693

Das, Sumit R. (1996) Degrees of freedom in two dimensional string theory Nuclear Physics B- Proceedings Supplements, 45 (2-3). pp. 224-233. ISSN 0920-5632

Das, Sumit R. ; Mathur, Samir D. (1996) Folds, bosonization and non-triviality of the classical limit of 2D string theory Physics Letters B, 365 (1-4). pp. 79-86. ISSN 0370-2693

Das, Sumit R. ; Wadia, Spenta R. (1996) Quark confinement and dual representation in (2+1)-dimensional pure Yang-Mills theory Physical Review D, 53 (10). pp. 5856-5865. ISSN 0556-2821

Das, Sumit R. (1995) Geometric entropy of nonrelativistic fermions and two-dimensional strings Physical Review D, 51 (12). pp. 6901-6908. ISSN 0556-2821

Das, Sumit R. ; Mukherji, Sudipta (1994) Black hole formation and space-time fluctuations in two-dimensional dilaton gravity and complementarity Physical Review D, 50 (2). pp. 930-940. ISSN 0556-2821

Das, Sumit R. ; Mukherji, Sudipta (1994) Boundary dynamics in dilaton gravity Modern Physics Letters A, 9 (33). pp. 3105-3117. ISSN 0217-7323

Das, Sumit R. (1993) Matrix models and black holes Modern Physics Letters A, 8 (1). pp. 69-78. ISSN 0217-7323

Das, Sumit R. (1993) Matrix models and nonperturbative string propagation in two-dimensional black hole backgrounds Modern Physics Letters A, 8 (14). pp. 1331-1341. ISSN 0217-7323

Das, Sumit R. (1992) Physical properties and symmetries of the D = 1 matrix model Nuclear Physics B - Proceedings Supplements, 25 (1). pp. 92-103. ISSN 0920-5632

Das, Sumit R. ; Dhar, Avinash ; Mandal, Gautam ; Wadia, Spenta R. (1992) Bosonization of non-relativistic fermions and W-infinity algebra Modern Physics Letters A, 7 (1). pp. 71-83. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Mandal, Gautam ; Wadia, Spenta R. (1992) Gauge theory formulation of the c=1 matrix model: symmetries and discrete states International Journal of Modern Physics A, 7 (21). pp. 5165-5191. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Kalyana Rama, S. (1992) Physical states and scaling properties of W gravities and W strings International Journal of Modern Physics A, 7 (10). pp. 2295-2333. ISSN 0217-751X

Das, Sumit R. ; Kalyana Rama, S. (1992) Renormalization of couplings in embedded random surfaces Modern Physics Letters A, 7 (40). pp. 3747-3757. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Mandal, Gautam ; Wadia, Spenta R. (1992) W-infinity ward identities and correlation functions in the c=1 matrix model Modern Physics Letters A, 7 (11). pp. 937-953. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Kalyana Rama, S. (1991) Physical properties of W gravities and W strings Modern Physics Letters A, 6 (33). pp. 3055-3069. ISSN 0217-7323

Das, Sumit R. (1990) Physical states, vacuum charges and exponents in two-dimensional quantum gravity and supergravity Physics Letters B, 234 (1-2). pp. 35-40. ISSN 0370-2693

Das, Sumit R. ; Dhar, Avinash ; Sengupta, Anirvan M. ; Wadia, Spenta R. (1990) Critical behavior in some D = 1 large-N matrix models Modern Physics Letters A, 5 (12). pp. 891-900. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Wadia, Spenta R. (1990) Critical behavior in two-dimensional quantum gravity and equations of motion of the string Modern Physics Letters A, 5 (11). pp. 799-813. ISSN 0217-7323

Das, Sumit R. ; Dhar, Avinash ; Sengupta, Anirvan M. ; Wadia, Spenta R. (1990) New critical behavior in d = 0 large-N matrix models Modern Physics Letters A, 5 (13). pp. 1041-1056. ISSN 0217-7323

Das, Sumit R. ; Jevicki, Anatal (1990) String field theory and physical interpretation of D=1 strings Modern Physics Letters A, 5 (21). pp. 1639-1650. ISSN 0217-7323

Das, Sumit R. ; Naik, Satchidananda ; Wadia, Spenta R. (1989) Quantization of the Liouville mode and string theory Modern Physics Letters A, 4 (11). pp. 1033-1041. ISSN 0217-7323

Das, Sumit R. ; Mandal, Gautam ; Wadia, Spenta R. (1989) Stochastic differential equations on two-dimensional theory space and Morse theory Modern Physics Letters A, 4 (8). pp. 745-756. ISSN 0217-7323

Das, Sumit R. (1988) Renormalizing handles and holes in string theory Physical Review D, 38 (10). pp. 3105-3111. ISSN 0556-2821

Das, Sumit R. ; Ordonez, Carlos R. ; Rubin, Mark A. (1987) Dual Peierls brackets for strings Physics Letters B, 195 (2). pp. 139-148. ISSN 0370-2693

Das, Sumit R. ; Rey, Soo-Jong (1987) Dilation condensates and loop effects in open and closed bosonic strings Physics Letters B, 186 (3-4). pp. 328-338. ISSN 0370-2693

Das, Sumit R. (1987) Some aspects of large-N theories Reviews of Modern Physics, 59 (1). pp. 235-261. ISSN 0034-6861

Das, Sumit R. ; Rubin, Mark A. (1986) BRST ghosts as worldsheet parameters in gauge-invariant string field theory Physics Letters B, 181 (1-2). pp. 81-86. ISSN 0370-2693

Das, Sumit R. ; Kogut, J. B. (1986) A Monte Carlo renormalization group study of the deconfinement transition in SU (2) gauge theory Physics Letters B, 179 (1-2). pp. 130-134. ISSN 0370-2693

Das, Sumit R. ; Rubin, Mark A. (1986) A Tomonaga-Schwinger-Dirac formulation for string theories Physics Letters B, 169 (2-3). pp. 182-186. ISSN 0370-2693

Das, Sumit R. ; Sathiapalan, B. (1986) New infinities in two-dimensional nonlinear sigma models and consistent string propagation Physical Review Letters, 57 (13). pp. 1511-1513. ISSN 0031-9007

Das, Sumit R. ; Sathiapalan, B. (1986) String propagation in a tachyon background Physical Review Letters, 56 (25). pp. 2664-2667. ISSN 0031-9007

Das, Sumit R. ; Kogut, John B. (1985) Evidence for a first-order deconfinement transition in large-N gauge theory Physical Review D, 31 (10). pp. 2704-2707. ISSN 0556-2821

Das, Sumit R. ; Kogut, John B. (1985) On the deconfining transition of SU(∞) gauge theory Nuclear Physics B, 257 . pp. 141-154. ISSN 0550-3213

Das, Sumit R. (1984) Spontaneous compactification of generalised Kaluza-Klein theories on twisted tori Physics Letters B, 148 (1-3). pp. 39-42. ISSN 0370-2693

Das, Sumit R. ; Kogut, John B. (1984) SU (∞) gauge theories on asymmetric lattices Physics Letters B, 145 (5-6). pp. 375-380. ISSN 0370-2693

Das, Sumit R. ; Kogut, John B. (1984) Twisted reduced chiral models at large N Nuclear Physics B, 235 (4). pp. 521-534. ISSN 0550-3213

Das, Sumit R. ; Kogut, John B. (1984) The deconfinement phase transition at large N: a study of the hot twisted Eguchi-Kawai model Physics Letters B, 141 (1-2). pp. 105-110. ISSN 0370-2693

Das, Sumit R. (1983) Quark fields in twisted reduced large N QCD Physics Letters B, 132 (1-3). pp. 155-160. ISSN 0370-2693

Das, Sumit R. (1983) Fermion zero modes in the presence of non-abelian vortices Nuclear Physics B, 227 (3). pp. 462-476. ISSN 0550-3213

Callan Jr., Curtis G. ; Das, Sumit R. (1983) Boundary conditions on the Monopole Dirac equation Physical Review Letters, 51 (13). pp. 1155-1158. ISSN 0031-9007

Das, Sumit R. ; Wadia, Spenta R. (1982) Translation invariance and a reduced model for summing planar diagrams in QCD Physics Letters B, 117 (3-4). pp. 228-232. ISSN 0370-2693

Wadia, Spenta R. ; Das, Sumit R. (1981) Topology of quantum gauge fields and duality (I): Yang-Mills-Higgs system in 2 + 1 dimensions Physics Letters B, 106 (5). pp. 386-392. ISSN 0370-2693

This list was generated on Tue Nov 30 04:11:31 2021 UTC.